# SDR QXEA2012022700184

- Difficulty date: February 21, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 21,049 hours, 21,475 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: C16221AA02
- Part serial: 8241
- Condition: Failed
- Location: Zone 200
- Part time: 11,360 hours, 12,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY INSTRUMENT IS FLICKERING CONSTANTLY AFTER TAKEOFF.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  R & R IAW AMM TASKS 34-12-16-000-801 & 34-12-16-400-801. OPS TEST OF ISI IAW AMM TASK 34-12-16-710-801, PITOT/ STATIC SYS. LEAK CHECK IAW AIR TASK CARD: 6341102. OPS & LEAK CHECKED GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
